Nurofen Tab X 12 relives:
Headache, Tension headache, Migraine headache, Back pain, Lower back pain, Dental pain, Period pain, Muscular and rheumatic pain, Cold and flu pain, Arthritis pain, Body aches, Strains and sports injuries, Inflammation, Fever and Sinus pain.
Key ingredients: Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose | May be taken by breast feeding mothers
Adults and children over 12 years of age: Initial dose 2 tablets, then 1-2 tablets every 4-6 hours (maximium 6 per 24 hours).
Children 7 - 12 years of age: 1 tablet every 4-6 hours if necessary. Keep to the recommended dose (maximum 4 per 24 hours).
Do not take this medicine for more than a few days at a time unless advised by a doctor.
• Not recommended for children under 7 years of age.
Warnings & Disclaimers:
Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional.